Enumerative geometry of singular plane curves.

Z. Ran

Inventiones mathematicae (1989)

  • Volume: 97, Issue: 3, page 447-466
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Ran, Z.. "Enumerative geometry of singular plane curves.." Inventiones mathematicae 97.3 (1989): 447-466. <http://eudml.org/doc/143710>.

@article{Ran1989,
author = {Ran, Z.},
journal = {Inventiones mathematicae},
keywords = {degree of the space of plane curves; enumerative geometry; degeneration},
number = {3},
pages = {447-466},
title = {Enumerative geometry of singular plane curves.},
url = {http://eudml.org/doc/143710},
volume = {97},
year = {1989},
}

TY - JOUR
AU - Ran, Z.
TI - Enumerative geometry of singular plane curves.
JO - Inventiones mathematicae
PY - 1989
VL - 97
IS - 3
SP - 447
EP - 466
KW - degree of the space of plane curves; enumerative geometry; degeneration
UR - http://eudml.org/doc/143710
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.